Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Global stability in the rotating Bénard system with Couette flow, the case Pr<

Title data

Xu, Lanxi ; Kaiser, Ralf ; von Wahl, Wolf:
Global stability in the rotating Bénard system with Couette flow, the case Pr<.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 47 (2001) Issue 6 . - pp. 4233-4244.
ISSN 0362-546X
DOI: https://doi.org/10.1016/S0362-546X(01)00539-9

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76E06 (76E30 76U05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:56
Last Modified: 22 Mar 2021 13:56
URI: https://eref.uni-bayreuth.de/id/eprint/64121